# SDR SWAA061081

- Difficulty date: March 28, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 67,728 hours, 64,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, FOUND FUSELAGE SKIN CRACKED AT BS 405, BETWEEN STR 15L TO STR 16L.  REPAIRED SKIN PER SWA EA.
